# SDR WX0A070302

- Difficulty date: April 28, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N895GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49667
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779224
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 5R IS CRACKED AT THE OUTBOARD LEG LOCK FASTENER AT THE AFT SIDE OF 1309 BULKHEAD.
